# SDR ASAA0240071

- Difficulty date: May 30, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 4S3
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 654795961
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SI CHECK, FOUND FRAME AT BS 794, RBL 20 WL 153 IS CORRODED.  REMOVED AND REPLACED FRAME IAW SRM 53-00-07.  (M)
